Authors: Berenhaut, Kenneth
Foley, John
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: The global attractivity of the rational difference equation yn = frac(yn - k + yn - m, 1 + yn - k yn - m)
Journal: Applied Mathematics Letters
Volume: 20
Issue: 1
First page: 54
Last page: 58
Issue Date: 1-Jan-2007
Rank: M22
ISSN: 0893-9659
DOI: 10.1016/j.aml.2006.02.022
Abstract: 
This paper studies global asymptotic stability for positive solutions to the equation yn = frac(yn - k + yn - m, 1 + yn - k yn - m), n = 0, 1, ..., with y- m, y- m + 1, ..., y- 1 ∈ (0, ∞) and 1 ≤ k < m. The paper includes a discussion of stability for a wide class of symmetric rational difference equations which includes the type studied here as well as several other in the recent literature.
Keywords: Rational difference equation | Stability | Symmetry
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

39
checked on Jun 15, 2024

Page view(s)

34
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.